MODIFICAZIONI ULTRASTRUTTURALI NELLA CUTE ATROFICA DA TRATTAMENTO CORTISONICO TOPICO IN SOGGETTO PSORIASICO

Translated title of the contribution: Ultrastructural changes in skin rendered atrophic due to application of a topical corticosteroid in a psoriasis patient

C. Crosti, R. Caputo

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Ultrastructural alterations of atrophic skin lesions due to several applications of topical corticosteroid, under occlusive bandage, are noticed in a patient suffering from psoriasis. It is particularly underlined how the protracted action of the corticosteroid may induce epidermal alterations (the keratinosomes appear optically empty), modifications of the dermoepidermal junction and of the dermis (polystratification of the basal lamina, degeneration of the elastic fibers, a decrease of fibroblasts activity). It is supposed that all these alterations may be due to some modifications of the mucopolysaccharidic complex induced by the corticosteroid.

Translated title of the contributionUltrastructural changes in skin rendered atrophic due to application of a topical corticosteroid in a psoriasis patient
Original languageItalian
Title of host publicationG.ITAL.DERM.MINERVA DERM.
Pages149-155
Number of pages7
Volume109
Edition3
Publication statusPublished - 1974

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Ultrastructural changes in skin rendered atrophic due to application of a topical corticosteroid in a psoriasis patient'. Together they form a unique fingerprint.

Cite this